AMS eContent Search Results
Matches for: msc=(11J71) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Florin P. Boca and Alexandru Zaharescu. On the correlations of directions in the Euclidean plane. Trans. Amer. Math. Soc. 358 (2006) 1797-1825. MR 2186997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kwok-Kwong Choi. On the distribution of points in projective space of bounded height. Trans. Amer. Math. Soc. 352 (2000) 1071-1111. MR 1491857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William Bosch. Functions that preserve the uniform distribution of sequences . Trans. Amer. Math. Soc. 307 (1988) 143-152. MR 936809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1